# SDR DHL2003873570

- Difficulty date: June 27, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 0.500 INCH CRACK IN FWD UPPER CORNER SKIN OF D-CARGO DOOR JAMB AT STA 1400.000 L25R TO L26R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-2-0 FIG 21 PG 149-150.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 21.  CUT OUT DAMAGED AREA IAW SRM 53-2-0 FIG 21 PG 149-150.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED FILLER, DOUBLER AND TRIPLER IAW SRM 53-2-0 PG 149-150.  CLEANED, TREATED AND PRIMED FILLER, DOUBLER AND TRIPLER IAW SRM 51-1-8B.  INSTALLED FILLER, DOUBLER AND TRIPLER IAW SRM 53-2-0 PG 21, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, SRM 51-1-15 PG 1 (PRC).
